On Riemann's Theorem About Conditionally Convergent Series

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 43, (2013), Pages 85-93


Jürgen Grahl

University of Würzburg

Department of Mathematics

Würzburg

Germany

mailto:grahl@mathematik.uni-wuerzburg.de

Shahar Nevo

Bar-Ilan University

Department of Mathematics

Ramat-Gan 52900

Israel

mailto:nevosh@macs.biu.ac.il




Abstract We extend Riemann's rearrangement theorem on conditionally convergent series of real numbers to multiple instead of simple sums.

Keywords Conditionally convergent series, Fubini's theorem, symmetric group.

Classification (MSC2000) 40A05, 40A10.

Full text

Full paper

Personal tools